Some generalizations in intuitionistic fuzzy metric spaces

Kütükcü S., Chauhan S.

Journal of Computational Analysis and Applications, vol.25, no.2, pp.292-301, 2018 (Scopus) identifier

  • Publication Type: Article / Article
  • Volume: 25 Issue: 2
  • Publication Date: 2018
  • Journal Name: Journal of Computational Analysis and Applications
  • Journal Indexes: Scopus
  • Page Numbers: pp.292-301
  • Keywords: Compact, Complete, Fixed point, Fuzzy metric space, Intuitionistic fuzzy metric space
  • Ondokuz Mayıs University Affiliated: Yes


The aim of this paper is to give some new fixed point theorems for contractive type map- pings in intuitionistic fuzzy metric spaces. The results presented improve and generalize some well known results in literature.